# SDR CALA2009101500628

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 20,531 hours, 6,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE LIGHT INOPERATIVE.  RELAMPED L3 DOOR SLIDE LIGHT.  OPS CHECK GOOD REF AMM 33-51-06.
